Open Access
Translator Disclaimer
August, 1984 Exponential Approximations for Two Classes of Aging Distributions
Mark Brown, Guangping Ge
Ann. Probab. 12(3): 869-875 (August, 1984). DOI: 10.1214/aop/1176993235

Abstract

Inequalities are derived for the quality of exponential approximations to NBUE (new better than used) and NWUE (new worse than used) distributions.

Citation

Download Citation

Mark Brown. Guangping Ge. "Exponential Approximations for Two Classes of Aging Distributions." Ann. Probab. 12 (3) 869 - 875, August, 1984. https://doi.org/10.1214/aop/1176993235

Information

Published: August, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0546.60021
MathSciNet: MR744241
Digital Object Identifier: 10.1214/aop/1176993235

Subjects:
Primary: 60E15
Secondary: 60K10

Keywords: Exponential approximations , geometric sums , Inequalities‎ , NBUE and NWUE distributions , renewal theory

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.12 • No. 3 • August, 1984
Back to Top